# SDR DALA2020100203253

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 21,916 hours, 8,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Seat 13d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHT AT 13D MISSING LENS.  REPLACED EMERGENCY LIGHT AT SEAT 13D, PER B737 AMM 33-50.  ALL TESTS GOOD.
